Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have 5 balloon and stent. Do you know why they are swollen ?

Been there-done that.I have 5 balloon an stents -and have heart failure-l had heart attack 3 years ago-I am on ALL medication I am allowed- .My ankles are swollen from on plane journey ,- really sore and tight -I have taken extra asprin is there anything else that will help take swelling down ?. Also, Do you know why they are swollen ? I really need a fast answer -thankyou. x x Thanks-Will Try Them ALL.xx congratulations bypass5x
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Put on compression stockings and lay down with your legs elevated. Take a lasix if you have one. Wiggle your ankles once and a while. Go to minimal fluids, 4 cups per day / no sodium. Lasix works better when you are laying down because the blood flow to your kidneys is increased allowing them to remove more fluid. Edema (swelling) is a symptom of heart failure. Sitting still for long periods will allow fluid to pool in your legs. If you get work on it right away it will go down quickly but if it stays their a while it can take days to go down. If you have pain, call your cardiologist. If you gain more than 5 lbs in one day, call your cardiologist. If it is hard to breath or you cough call your cardiologist. If you can reach your cardiologist he may prescribe lasix if you don't already have it.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor